Alert archive / Minnesota / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 3, NWS Sioux Falls, SD
NWS Sioux Falls, SD issued this severe thunderstorm warning at May 8, 2014, 12:56 AM CDT for Pipestone County, Minnesota; Moody County, South Dakota. It was in force for 49 min. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 8, 2014, 12:56 AM CDT (05:56 UTC)
- Expired
- May 8, 2014, 1:45 AM CDT
- In force
- 49 min
- Issued by
- NWS Sioux Falls, SD
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 50.0 mph
Counties Pipestone County, MN, Moody County, SD
The radar
The Sioux Falls radar (KFSD), 50 km from the middle of the area, began a volume at 05:58 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 8, 1:12 AM CDT | HAIL 1.75 | 3 Nnw Jasper, MN | PEA TO DIME SIZE HAIL WITH OCCASIONAL GOLF BALL. |
| May 8, 1:15 AM CDT | TSTM WND GST 60 | 3 Se Pipestone, MN | TREE LIMBS UP TO 2 INCH DIAMETER DOWN. |
| May 8, 1:15 AM CDT | HAIL 1.75 | 3 Se Pipestone, MN | MOSTLY QUARTER SIZE HAIL WITH A FEW GOLF BALL SIZE. |
| May 8, 1:15 AM CDT | HAIL 1.75 | 4 Nne Jasper, MN | |
| May 8, 1:28 AM CDT | TSTM WND DMG | 5 Wsw Woodstock, MN | ROOF BLOWN OFF MACHINE SHED. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this severe thunderstorm warning; the first came 16 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Aberdeen, SD (KABR), launched 00:00Z, 5.9 hours before the alert went out and 194 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1439 m above ground
- 0-6 km bulk shear
- 46 kt
- 0-1 km storm-relative helicity
- 61 m²/s²
- 0-3 km storm-relative helicity
- 89 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
964 WUUS53 KFSD 080556 SVRFSD MNC117-SDC101-080645- /O.NEW.KFSD.SV.W.0003.140508T0556Z-140508T0645Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE SIOUX FALLS SD 1256 AM CDT THU MAY 8 2014 THE NATIONAL WEATHER SERVICE IN SIOUX FALLS HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... SOUTHERN PIPESTONE COUNTY IN SOUTHWEST MINNESOTA... SOUTHEASTERN MOODY COUNTY IN EAST CENTRAL SOUTH DAKOTA... * UNTIL 145 AM CDT * AT 1254 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR DELL RAPIDS...AND MOVING NORTHEAST AT 50 MPH. HAZARD...HALF DOLLAR SIZE HAIL. SOURCE...RADAR INDICATED. IMPACT...DAMAGE TO VEHICLES IS EXPECTED. * LOCATIONS IMPACTED INCLUDE... PIPESTONE...TROSKY...PIPESTONE NATIONAL MONUMENT...EDGERTON...IHLEN AND HATFIELD. PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING. && LAT...LON 4406 9621 4387 9610 4385 9659 4392 9666 TIME...MOT...LOC 0556Z 243DEG 44KT 4385 9660 HAIL...1.25IN WIND...<50MPH $$ WEISSER
2 follow-up statements
480 WWUS53 KFSD 080617 SVSFSD SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE SIOUX FALLS SD 117 AM CDT THU MAY 8 2014 MNC117-SDC101-080645- /O.CON.KFSD.SV.W.0003.000000T0000Z-140508T0645Z/ PIPESTONE MN-MOODY SD- 117 AM CDT THU MAY 8 2014 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN MOODY AND SOUTHERN PIPESTONE COUNTIES UNTIL 145 AM CDT... AT 115 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED 5 MILES NORTHWEST OF TROSKY...AND MOVING NORTHEAST AT 45 MPH. HAZARD...HALF DOLLAR SIZE HAIL. SOURCE...RADAR INDICATED. IMPACT...DAMAGE TO VEHICLES IS EXPECTED. LOCATIONS IMPACTED INCLUDE... IHLEN...PIPESTONE...TROSKY...PIPESTONE NATIONAL MONUMENT...EDGERTON AND HATFIELD. AT 1257 AM...QUARTER SIZED HAIL WAS REPORTED IN DELL RAPIDS SOUTH DAKOTA. PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING. THIS STORM IS PRODUCING LARGE HAIL. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS. && LAT...LON 4406 9621 4387 9610 4385 9659 4392 9666 TIME...MOT...LOC 0616Z 247DEG 39KT 4393 9633 HAIL...1.25IN WIND...<50MPH $$ WEISSER
665 WWUS53 KFSD 080637 SVSFSD SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE SIOUX FALLS SD 137 AM CDT THU MAY 8 2014 MNC117-SDC101-080647- /O.EXP.KFSD.SV.W.0003.000000T0000Z-140508T0645Z/ PIPESTONE MN-MOODY SD- 137 AM CDT THU MAY 8 2014 ...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN MOODY AND SOUTHERN PIPESTONE COUNTIES WILL EXPIRE AT 145 AM CDT... THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED AREA. LAT...LON 4406 9621 4387 9610 4385 9659 4392 9666 TIME...MOT...LOC 0637Z 247DEG 39KT 4402 9604 $$ WEISSER
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Sioux Falls, SD wrote its last area forecast discussion before this severe thunderstorm warning went out at May 7, 9:07 PM CDT, 3 hours 49 minutes earlier.
Area forecast discussion, May 7, 9:07 PM CDT, 3 hours 49 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SIOUX FALLS SD 907 PM CDT WED MAY 7 2014 .UPDATE... ISSUED AT 907 PM CDT WED MAY 7 2014 HAVE ADJUSTED SHOWER/TSTM THREAT UP SOME LATE EVENING INTO LATE NIGHT FOR THE ACTIVITY TO THE SW EXTENDING FURTHER E...AND THE LOW/FRONTAL ASSOCIATED ACTIVITY OVER THE SOUTHEAST CORNER LATE THIS EVENING. WILL LEAVE POPS FAIRLY LOW IN BETWEEN AS IN YKN/SUX/FSD AREA WITH EXTENT OF ANY LATE NIGHT ACTIVITY UNCERTAIN...FEEL THE LATE INCREASE DEPICTED BY THE HRRR IS LIKELY OVERDONE AT LEAST A LITTLE. && .SHORT TERM...(THIS EVENING THROUGH THURSDAY) ISSUED AT 311 PM CDT WED MAY 7 2014 CURRENT SURFACE ANALYSIS SHOWING A SURFACE TROUGH AXIS LOCATED THROUGH NORTHWESTERN IOWA WITH A WARM FRONT EXTENDING EASTWARD ACROSS THAT AREA. HAVE SEEN SOME SCATTERED CONVECTION DEVELOP THROUGH THE NORTHERN JAMES RIVER VALLEY ALONG THE EDGE OF A STRONG CAP LOCATED ACROSS MOST OF THE REST OF THE CWA PER SPC MESOANALYSIS...WITH THIS CONVECTION TRENDING OFF TO THE NORTHEAST AT THIS TIME. THE RAP13 HAS HANDLED CONVECTIVE TRENDS FAIRLY WELL THROUGH THE DAY...WITH THE HRRR LESS SO...AND THE RAP AS WELL AS A COUPLE HI RES MODELS INDICATING ADDITIONAL CONVECTIVE DEVELOPMENT SOMEWHERE IN THE VICINITY OF THE IOWA GREAT LAKES/PORTIONS OF SOUTHWESTERN MINNESOTA IN THE LATE AFTERNOON/EARLY EVENING...IF THE CAP CAN BE BROKEN. SOUNDINGS WOULD SUGGEST THIS TO BE A POSSIBILITY BY LATE AFTERNOON AS A WEAK MID LEVEL WAVE TRACKS THROUGH THE REGION. IF THIS WERE TO OCCUR...PRESENT INSTABILITY AND EFFECTIVE SHEAR VALUES RUNNING AROUND 40 KTS WOULD INDICATE THAT SEVERE STORMS WOULD BE POSSIBLE WITH LARGE HAIL BEING THE MAIN THREAT. OTHERWISE...THE FOCUS FOR ADDITIONAL CONVECTION OVERNIGHT MAY BE CLOSER TO THE MID LEVEL FRONT ORIENTED FROM SOUTH CENTRAL SOUTH DAKOTA THEN CURVING NORTHWARD INTO NORTHEASTERN SOUTH DAKOTA. OTHERWISE...SHORTER TERM MODELS ALSO HINTING CONVECTION DEVELOPING THROUGH SOUTHERN NEBRASKA...POSSIBLY WORKING NORTHWARD INTO PORTIONS OF OUR SOUTHERN CWA LATE TONIGHT...THOUGH MUCH UNCERTAINTY ON THIS SCENARIO WITH MODEL DIFFERENCES. THERE WILL BE A WIDE RANGE OF TEMPERATURES ACROSS THE AREA TONIGHT...WITH COOL UPPER 40S IN OUR FAR WEST ON THE BACKSIDE OF THE LOW PRESSURE...WHILE DROPPING ONLY INTO THE LOWER 60S THROUGH NORTHWESTERN IOWA WHICH WILL REMAIN IN THE WARM SECTOR OF THE SYSTEM. MODELS IN FAIRLY DECENT AGREEMENT ON THE SURFACE LOW PULLING INTO SOUTHWESTERN MINNESOTA BY THURSDAY EVENING...THOUGH DIFFERING ON STRENGTH AND DURATION OF THE DRY SLOT ACROSS OUR AREA. THE NAM/GEM ARE MORE AGGRESSIVE WITH THIS FEATURE...KEEPING OUR EAST FAIRLY DRY THROUGH MUCH OF THE DAY...THROUGH THE GFS/ECMWF OFFER A WETTER SOLUTION. IN ANY EVENT...BETTER CHANCES OF PRECIPITATION WILL EXIST ACROSS THE NORTH AND WEST IN THE COOLER/DEEPER SATURATED LAYER. THERE AGAIN WILL BE A WIDE RANGE IN TEMPERATURES ACROSS THE AREA...WITH PLACES IN THE WARM SECTOR OUT AHEAD OF THE LOW CLIMBING INTO THE 70S TO NEAR 80...WHILE BACK TO THE WEST HIGHS WILL ONLY MAKE IT INTO THE 50S. AS FAR AS SEVERE WEATHER...IT WILL PROBABLY COME DOWN TO TIMING...AS THE INSTABILITY WANES PRETTY QUICKLY FROM WEST TO EAST THROUGH THE DAY AS THE LOW MOVES EASTWARD...THOUGH IF IT WERE TO OCCUR IT WOULD PROBABLY BE IN OUR FAR EAST DURING THE AFTERNOON AT MAXIMUM HEATING. .LONG TERM...(THURSDAY NIGHT THROUGH WEDNESDAY) ISSUED AT 311 PM CDT WED MAY 7 2014 WAVE EXITS RAPIDLY TO THE NORTHEAST THURSDAY NIGHT MAINLY LEAVING RESIDUAL CHANCES FOR RAINFALL. THE ATMOSPHERE STABILIZES QUICKLY... AND THE BEST CHANCE FOR MEASURABLE RAIN WILL BE ALONG AND BEHIND THE WIND SHIFT/COLD FRONT WHERE THE MOISTURE IS DEEPER IN THE STABLE AIR. LOOKING FURTHER TO THE SOUTHEAST...NORTHWEST IA IS MORE IN THE SHALLOW MOISTURE/DRY SLOT AREA SO NOT REAL KEEN ON PRECIP CHANCES IN THAT LOCATION AT THIS TIME. FRIDAY WILL BE A PLEASANT DAY...ALBEIT RATHER BREEZY EAST OF THE JAMES RIVER VALLEY. BUT A WELL MIXED ATMOSPHERE SHOULD GIVE HIGHS WELL INTO THE 60S. IF WE MIX A BIT HIGHER...WE MAY NEED TO TACK ON A COUPLE OF DEGREES MORE TO THESE READINGS. FRIDAY NIGHT IS HIGHLIGHTED BY A STRONG SURGE OF THETAE ADVECTION WHICH IS BASICALLY HARMLESS AS THE ATMOSPHERE REMAINS MOISTURE STARVED BELOW ABOUT 600MB. THERE MAY BE A FEW STORMS MOVING INTO SOUTH CENTRAL SD BY LATE TONIGHT...BUT OTHER LOCATIONS WILL REMAIN DRY WITH LOWS WELL INTO THE 40S. THE THETAE ADVECTION IS IN ADVANCE OF THE NEXT SHORT WAVE PASSAGE ON SATURDAY. BOTH THE NAM AND GFS SHOW THE CRUX OF THE WAVE MOVING THROUGH OUR SOUTHERN AND EASTERN ZONES PER THE UPPER QG FORCING. LOW LEVEL MOISTURE DOES APPEAR TO PICK UP AHEAD OF THE SURFACE WIND SHIFT...SO 50 POPS WERE PLACED EAST OF I 29. ELEVATED INSTABILITY ALSO LOOKS RATHER ABUNDANT AT THIS TIME...SO JUST OPTED TO GO PURE THUNDERSTORMS FOR NOW FOR THE AFTERNOON HOURS GENERALLY ALONG AND EAST OF I 29. FOR HIGHS...SATURDAY LOOKS LIKE ANOTHER BREEZY AND WELL MIXED DAY AND WITH A WARM LOWER ATMOSPHERE...WE ARE LOOKING AT UPPER 60S IN HURON TO MID 70S AT SIOUX CITY AND STORM LAKE. IN THE EXTENDED...THERE IS STILL QUITE A BIT OF DISCREPANCY BETWEEN THE VARIOUS DETERMINISTIC SOLUTIONS. THEREFORE BLENDED THE SOLUTIONS. THE ECMWF CONTINUES TO BE THE SOLUTION WHICH IS THE MOST BULLISH WITH REGARDS TO RAINFALL IN THE SUNDAY THROUGH MONDAY NIGHT TIME FRAME. BUT ADMITTEDLY IT IS DIFFICULT TO TELL BECAUSE EACH MODEL HAS BEEN VERY CONSISTENT WITH THEIR RESPECTIVE OUTPUTS. MORE CERTAIN IS THAT TEMPERATURES WILL BE WELL BELOW NORMAL THROUGH THE MIDDLE OF NEXT WEEK WITH BREEZY CONDITIONS LIKELY EARLY IN THE WEEK. && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z THURSDAY EVENING) ISSUED AT 751 PM CDT WED MAY 7 2014 MAINLY VFR THROUGH THE PERIOD...ALTHOUGH SOME LOW END VFR OR HIGH END MVFR CEILINGS WILL BE POSSIBLE ON THURSDAY. NO MENTION OF THUNDERSTORMS IN THE TAFS AT THIS TIME...ALTHOUGH THERE IS SOME MENTION OF SHOWERS. THUNDERSTORM LOCATION AND TIMING IS A LITTLE TOO DIFFICULT TO NAIL DOWN AT THIS POINT IN TIME. THERE SHOULD BE SOME SCATTERED THUNDERSTORMS WEST OF INTERSTATE 29 LATE TONIGHT...THEN A GOOD CHANCE EAST OF INTERSTATE 29 TOMORROW AFTERNOON. && .FSD WATCHES/WARNINGS/ADVISORIES... SD...NONE. MN...NONE. IA...NONE. NE...NONE. && UPDATE... SHORT TERM...JM LONG TERM...MJ AVIATION...08
Hazardous weather outlook, May 7, 4:39 PM CDT, 8 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SIOUX FALLS SD 439 PM CDT WED MAY 7 2014 IAZ001>003-MNZ080-081-089-090-097-098-082145- LYON-OSCEOLA-DICKINSON-MURRAY-COTTONWOOD-NOBLES-JACKSON-PIPESTONE- ROCK- 439 PM CDT WED MAY 7 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST IOWA AND SOUTHWEST MINNESOTA. .DAY ONE...TONIGHT ISOLATED THUNDERSTORMS WILL BE POSSIBLE LATE THIS AFTERNOON AND THIS EVENING WITH A FEW SEVERE THUNDERSTORMS POSSIBLE. THE MAIN THREAT FROM ANY THUNDERSTORM THAT CAN DEVELOP WILL BE HAIL TO THE SIZE OF GOLF BALLS...WIND GUSTS TO 60 MPH AND ISOLATED TORNADOES. FROM LATE EVENING INTO THE OVERNIGHT HOURS ISOLATED TO SCATTERED THUNDERSTORMS WILL STILL BE POSSIBLE BUT ARE NOT EXPECTED TO BE SEVERE. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THUNDERSTORMS WILL AGAIN BE POSSIBLE ON THURSDAY AFTERNOON WITH THE MAIN THREAT HAIL TO THE SIZE OF HALF DOLLARS...WIND GUSTS TO 70 MPH AND ISOLATED TORNADOES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE POSSIBLE LATE THIS AFTERNOON AND EARLY THIS EVENING. IAZ012>014-MNZ071-072-SDZ038>040-050-052>070-082145- SIOUX-OBRIEN-CLAY-LINCOLN-LYON-BEADLE-KINGSBURY-BROOKINGS-GREGORY- JERAULD-SANBORN-MINER-LAKE-MOODY-BRULE-AURORA-DAVISON-HANSON- MCCOOK-MINNEHAHA-CHARLES MIX-DOUGLAS-HUTCHINSON-TURNER-BON HOMME- YANKTON- 439 PM CDT WED MAY 7 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST IOWA...SOUTHWEST MINNESOTA...EAST CENTRAL SOUTH DAKOTA...SOUTH CENTRAL SOUTH DAKOTA AND SOUTHEAST SOUTH DAKOTA. .DAY ONE...TONIGHT SHOWERS AND THUNDERSTORMS WILL BECOME MORE LIKELY FROM LATE EVENING INTO THE OVERNIGHT HOURS. WHILE AN ISOLATED STORM COULD PRODUCE HAIL TO THE SIZE OF QUARTERS MOST OF THE THUNDERSTORMS SHOULD NOT BE SEVERE. ONE AREA TO WATCH WILL BE NEAR THE MISSOURI RIVER VALLEY WHERE A FEW OF THE THUNDERSTORMS COULD PRODUCE WIND GUSTS TO 65 MPH. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY SHOWERS AND THUNDERSTORMS WILL AGAIN BE POSSIBLE ON THURSDAY...BUT MOST OF THE STORMS ARE NOT EXPECTED TO BE SEVERE. A FEW STORMS NEAR THE INTERSTATE 29 CORRIDOR COULD PRODUCE HAIL TO THE SIZE OF QUARTERS AND WIND GUSTS TO 60 MPH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED LATE THIS EVENING. IAZ020>022-031-032-NEZ013-014-SDZ071-082145- PLYMOUTH-CHEROKEE-BUENA VISTA-WOODBURY-IDA-DIXON-DAKOTA-UNION- 439 PM CDT WED MAY 7 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST IOWA...NORTHEAST NEBRASKA AND SOUTHEAST SOUTH DAKOTA. .DAY ONE...TONIGHT SCATTERED SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE LATE TONIGHT BUT THE STORMS ARE NOT EXPECTED TO BE SEVERE. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THUNDERSTORMS WILL AGAIN BE POSSIBLE ON THURSDAY AFTERNOON WITH THE MAIN THREAT HAIL TO THE SIZE OF HALF DOLLARS...WIND GUSTS TO 70 MPH AND ISOLATED TORNADOES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THIS AFTERNOON AND TONIGHT.
The office that day
Everything else NWS Sioux Falls, SD issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 8, 1:30 AM CDT | Severe Thunderstorm Warning | FSD | Murray, Pipestone | 30 min |
| May 8, 3:23 AM CDT | Severe Thunderstorm Warning | FSD | Rock | 37 min |
| May 8, 12:07 PM CDT | Severe Thunderstorm Warning | FSD | Lyon, Murray, Nobles, Pipestone, Rock | 38 min |
| May 8, 12:22 PM CDT | Severe Thunderstorm Warning | FSD | Lincoln, Lyon, Pipestone | 53 min |
| May 8, 4:10 PM CDT | Severe Thunderstorm Warning | FSD | Nobles, Pipestone, Rock | 50 min |
| May 8, 4:46 PM CDT | Severe Thunderstorm Warning | FSD | Lyon, Murray, Pipestone | 44 min |
| May 8, 12:22 AM CDT | Severe Thunderstorm Warning | FSD | Minnehaha | 38 min |
| May 8, 3:08 AM CDT | Severe Thunderstorm Warning | FSD | Clay, Union | 37 min |
| May 8, 12:26 PM CDT | Severe Thunderstorm Warning | FSD | Brookings, Kingsbury, Lake | 34 min |
| May 8, 3:25 PM CDT | Severe Thunderstorm Warning | FSD | Lincoln, Minnehaha | 35 min |
Nearby
Severe Thunderstorm Warnings in Minnesota, 2014Severe Thunderstorm Warnings in South Dakota, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.